# SDR SWAA020582

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 62,626 hours, 61,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
